# SDR 06FDEA3059

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spindle
- Part number: 651951417
- Part serial: 35AJ40
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG HAS EXCESSIVE MOVEMENT AT SPINDLE.  REPAIRED RT MLG SPINDLE BORE IAW EA 7-5230-100580.
